KOPS - The Institutional Repository of the University of Konstanz

Kolmogorov-type and general extension results for nonlinear expectations

Kolmogorov-type and general extension results for nonlinear expectations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DENK, Robert, Michael KUPPER, Max NENDEL, 2018. Kolmogorov-type and general extension results for nonlinear expectations. In: Banach Journal of Mathematical Analysis. 12(3), pp. 515-540. eISSN 1735-8787. Available under: doi: 10.1215/17358787-2017-0024

@article{Denk2018Kolmo-32428.3, title={Kolmogorov-type and general extension results for nonlinear expectations}, url={https://projecteuclid.org/euclid.bjma/1510909221}, year={2018}, doi={10.1215/17358787-2017-0024}, number={3}, volume={12}, journal={Banach Journal of Mathematical Analysis}, pages={515--540}, author={Denk, Robert and Kupper, Michael and Nendel, Max} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32428.3"> <dc:creator>Denk, Robert</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kupper, Michael</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Nendel, Max</dc:contributor> <dcterms:title>Kolmogorov-type and general extension results for nonlinear expectations</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32428.3"/> <dcterms:issued>2018</dcterms:issued> <dc:contributor>Denk, Robert</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-08-07T12:17:13Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kupper, Michael</dc:creator> <dcterms:abstract xml:lang="eng">We provide extension procedures for nonlinear expectations to the space of all bounded measurable functions. We first discuss a maximal extension for convex expectations which have a representation in terms of finitely additive measures. One of the main results of this article is an extension procedure for convex expectations which are continuous from above and therefore admit a representation in terms of countably additive measures. This can be seen as a nonlinear version of the Daniell–Stone theorem. From this, we deduce a robust Kolmogorov extension theorem which is then used to extend nonlinear kernels to an infinite-dimensional path space. We then apply this theorem to construct nonlinear Markov processes with a given family of nonlinear transition kernels.</dcterms:abstract> <dc:creator>Nendel, Max</dc:creator> <dc:rights>terms-of-use</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-08-07T12:17:13Z</dcterms:available> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account